Faradilla, Atika and Nuryaman, Aang and Asmiati, Asmiati and Nur, Dewi Rakhmatia (2021) Variational homotopy perturbation method for solving systems of homogeneous linear and nonlinear partial differential equations. DESIMAL: JURNAL MATEMATIKA, 4 (2). pp. 133-144. ISSN p-ISSN: 2613-9073 (print), e-ISSN: 2613-9081 (online),

[img] Text
Artikel Atika.pdf

Download (381kB)

Abstract

The variational homotopy perturbation method is developed by combining variational iteration method and homotopy perturbation method. Variational iteration method has an efficient process in solving a wide variety of equations and systems of equations. Meanwhile, homotopy perturbation method gives a solution series which in most cases converge very quickly. The developed method, variational homotopy perturbation method, took full advantage of both methods. In this study, we described an application of the variational homotopy perturbation method to solve systems of homogeneous partial differential equations. Here we consider some initial value problems of homogeneous partial differential equation systems with two and three variables. The results show that the obtained solution using this method was in agreement with the solution using the homotopy analysis method and variational iteration method, which prove the validity of the variational homotopy perturbation method when applied to systems of partial differential equations.

Item Type: Article
Subjects: Q Science > QA Mathematics > QA75 Electronic computers. Computer science
Divisions: Fakultas Matematika dan Ilmu Pengetahuan Alam (FMIPA) > Prodi Matematika
Depositing User: Mr. Aang Nuryaman
Date Deposited: 29 Oct 2021 09:37
Last Modified: 29 Oct 2021 09:37
URI: http://repository.lppm.unila.ac.id/id/eprint/34713

Actions (login required)

View Item View Item